American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[2] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[3] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[4] Georgiĭ Shevchenko. Properties of trajectories of a multifractional Rosenblatt process. Theor. Probability and Math. Statist. 83 (2011) 163-173. MR 2768856.
Abstract, references, and article information   
View Article: PDF

[5] Yu. M. Kartashov. Limit theorems for difference additive functionals. Theor. Probability and Math. Statist. 83 (2011) 83-94. MR 2768850.
Abstract, references, and article information   
View Article: PDF

[6] Mohammud Foondun, Davar Khoshnevisan and Eulalia Nualart. A local-time correspondence for stochastic partial differential equations. Trans. Amer. Math. Soc. 363 (2011) 2481-2515. MR 2763724.
Abstract, references, and article information   
View Article: PDF

[7] V. S. Korolyuk, N. Limnios and I. V. Samoilenko. Lévy approximation of an impulse recurrent process with Markov switching. Theor. Probability and Math. Statist. 80 (2010) 15-23. MR 2541948.
Abstract, references, and article information   
View Article: PDF

[8] Xia Chen. Independent random walks: large deviations. Math. Surveys Monogr. 157 (2010) 207-252.
Book volume table of contents   
View Article: PDF

[9] Xia Chen. Mutual intersection: large deviations. Math. Surveys Monogr. 157 (2010) 59-89.
Book volume table of contents   
View Article: PDF

[10] Xia Chen. Basics on large deviations. Math. Surveys Monogr. 157 (2010) 1-24.
Book volume table of contents   
View Article: PDF

[11] Xia Chen. Brownian intersection local times. Math. Surveys Monogr. 157 (2010) 25-58.
Book volume table of contents   
View Article: PDF

[12] Xia Chen. Intersections on lattices: weak convergence. Math. Surveys Monogr. 157 (2010) 133-175.
Book volume table of contents   
View Article: PDF

[13] Xia Chen. Appendix. Math. Surveys Monogr. 157 (2010) 297-319.
Book volume table of contents   
View Article: PDF

[14] Xia Chen. Self-intersection: large deviations. Math. Surveys Monogr. 157 (2010) 91-132.
Book volume table of contents   
View Article: PDF

[15] Xia Chen. Inequalities and integrabilities. Math. Surveys Monogr. 157 (2010) 177-205.
Book volume table of contents   
View Article: PDF

[16] Xia Chen. Random Walk Intersections. Math. Surveys Monogr. 157 (2010) MR MR2584458.
Book volume table of contents   

[17] Xia Chen. Single random walk: large deviations. Math. Surveys Monogr. 157 (2010) 253-295.
Book volume table of contents   
View Article: PDF

[18] Masayoshi Takeda. A formula on scattering length of positive smooth measures. Proc. Amer. Math. Soc. 138 (2010) 1491-1494. MR 2578543.
Abstract, references, and article information   
View Article: PDF

[19] Aleksey M. Kulik. Difference approximation of the local times of multidimensional diffusions. Theor. Probability and Math. Statist. 78 (2009) 97-114. MR 2446852.
Abstract, references, and article information   
View Article: PDF

[20] Yu. M. Kartashov. Sufficient conditions for the convergence of local-time type functionals of Markov approximations. Theor. Probability and Math. Statist. 77 (2008) 39-55. MR 2432771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Richard F. Bass, Xia Chen and Jay Rosen. Moderate deviations for the range of planar random walks. Memoirs of the AMS 198 (2009) MR 2493313.
Book volume table of contents   

[22] Vladimir S. Korolyuk and Nikolaos Limnios. Diffusion approximation of evolutionary systems with equilibrium in asymptotic split phase space. Theor. Probability and Math. Statist. 70 (2005) 71-82. MR 2109825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wolfgang König and Peter Mörters. Brownian intersection local times: Exponential moments and law of large masses. Trans. Amer. Math. Soc. 358 (2006) 1223-1255. MR 2187652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stefano Bonaccorsi and Lorenzo Zambotti. Integration by parts on the Brownian Meander. Proc. Amer. Math. Soc. 132 (2004) 875-883. MR 2019968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Amir Dembo, Yuval Peres, Jay Rosen and Ofer Zeitouni. Thick points for intersections of planar sample paths. Trans. Amer. Math. Soc. 354 (2002) 4969-5003. MR 1926845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. J. Fitzsimmons. Brownian space-time functions of zero quadratic variation depend only on time. Proc. Amer. Math. Soc. 127 (1999) 2423-2429. MR 1487367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael B. Marcus and Jay Rosen. Renormalized self-intersection local times and Wick power chaos processes. Memoirs of the AMS 142 (1999) MR 1621400.
Book volume table of contents   

[28] Davar Khoshnevisan and Zhan Shi. Chung's law for integrated Brownian motion. Trans. Amer. Math. Soc. 350 (1998) 4253-4264. MR 1443196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] E. B. Dynkin and S. E. Kuznetsov. Linear additive functionals of superdiffusions and related nonlinear P.D.E. . Trans. Amer. Math. Soc. 348 (1996) 1959-1987. MR 1348859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shey Shiung Sheu. Continuity of multidimensional Brownian local times . Proc. Amer. Math. Soc. 114 (1992) 821-829. MR 1091187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2